# SDR IPXA09555212

- Difficulty date: March 19, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 ENGINE NR 2 NACELLE STRUT HAS CRACKED BRACKET, OUTBOARD FWD LWR CORNER JUST UNDER PNL 445AR.  REMOVED AND REPLACED BRACKET IAW SRM 51-40-02-06, 51-40-05-06, AND 51-40-06-0G.
